# SDR IPXA2025070357905

- Difficulty date: June 22, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771424
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED, AFT SIDE OF BS 2180 S12R.  PERFORM EO-94450-REQ1 REV.1 AND EI F2025A53M-1391, REV 1 AND EGAT WORK SHEET 50457.
